# SDR SWAA2021080491348

- Difficulty date: July 5, 2021
- Submitted: August 4, 2021
- Operation: Air carrier
- Aircraft: N752SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29804
- Aircraft time: 74,046 hours, 43,386 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Bs540 S27r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK STRINGER 27R LOCATED BS540 FWD CARGO COMPARTMENT ; 2021-319737 / [01] TOOL USED PN: 45MG; SN: 130064101; DUE DATE: 11 MAR 22.; [02] TOOL USED: P/N: NORTEC 600D; S/N: 200048001; DUE DATE: 24-FEB-22; [03] TOOL USED: TEMPERATURE CONTROLLER P/N P3015GOES00000 S/N 112031023 DUE DATE: 22-JAN-22; [04] REPAIRED STRINGER 27R LOCATED BS540 FWD CARGO COMPARTMENT IAW B737-700 SRM 53-00-03-2R-1 REPAIR 1; MATERIAL USED : STRINGER SECTION 7075/0.056/T0 PO# 2021 127971 ; CHANNEL(1E/A);ANGLE (2E/A) 7075/0.063/T0; PO# 2021 120486 STRINGER SECTION;CHANNEL AND REPAIR ANGLES (2EA) MATERIAL 7075-T0/0.056*/0.063* HEAT TREATED AND CONVERTED FROM 7075-T0 TO CONDITION T6 IAW BAC5602 TABLE IV PAGE 22 AND TABLE X PAGE 33. TOOL USED: TEMPERATURE CONTROLLER P/N P3015GOES00000 S/N 112031023 DUE DATE: 22-JAN-22; [05] TASK CARD COMPLETED. RII
